# SDR UALA2008111305534

- Difficulty date: August 28, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 49,772 hours, 7,588 cycles
- Engine: Pwa PW40903
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processing Unit
- Part number: 0320KPU01
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATION STATUS MSG PER CREW.  L MAIN TANK QTY INTERMITTENT, CTR READS NORMAL AND RIGHT MAIN TANK WAS BLANK FOR ABOUT 1.5 HOURS AND THEN ALL TANK READINGS RETURNED TO NORMAL.  WITH ALL TANK READINGS NORMAL THE TTL QTY IND WAS STILL BLANK.  FOUND FAULTY FUEL QUANTITY PROCESSOR UNIT.  REPLACED FUEL QUANTITY PROCESSOR UNIT.  ALSO REPLACED FOUR FUEL QT PROBES.  ALL INDICATIONS NORMAL.
